Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

On fractional order hybrid differential equations

Thumbnail Image

Date

2014

Journal Title

Journal ISSN

Volume Title

Publisher

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Journal Issue

Abstract

We develop the theory of fractional hybrid differential equations with linear and nonlinear perturbations involving the Caputo fractional derivative of order 0 << 1. Using some fixed point theorems we prove the existence of mild solutions for two types of hybrid equations. Examples are given to illustrate the obtained results.

Description

Keywords

Turkish CoHE Thesis Center URL

Fields of Science

Citation

Herzallah, Mohamed A. E.; Baleanu, Dumitru (2014). "On fractional order hybrid differential equations", Abstract and Applied Analysis, Vol. 2014.

WoS Q

Scopus Q

OpenCitations Logo
OpenCitations Citation Count
42

Source

Abstract and Applied Analysis

Volume

2014

Issue

Start Page

End Page

PlumX Metrics
Citations

CrossRef : 4

Scopus : 71

Captures

Mendeley Readers : 9

Page Views

193

checked on Nov 29, 2025

Downloads

123

checked on Nov 29, 2025

Google Scholar Logo
Google Scholar™
OpenAlex Logo
OpenAlex FWCI
3.36059461

Sustainable Development Goals

SDG data is not available